# SDR USAABB98036

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Misrigged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PIT - FLT 108 - THE AIRPLANE WAS TAXIED TO A PARKING AREA OF AN ATC HOLD BEFORE TAKEOFF.  WHILE ON HOLD, THE CONFIGURATION OF THE AIRCRAFT WAS AS FOLLOWS, BOTH ENGINES SHUT DOWN, APU RUNNING.  ELECTRIC HYDRAULIC PUMPS OFF.  PARKING BRAKE SET.  AFTER APPROXIMATELY 30 MINUTES, THE AIRCRAFT BEGAN TO DRIFT BACKWARDS.  THE AIRCRAFT STOPPED WITH THE RIGHT MAIN LANDING GEAR OFF THE PAVEMENT AND BURIED IN MUD.  MAINTENANCE FOUND THAT THE CABLING FROM THE BRAKE PEDALS TO THE BRAKE METERING VALVE WAS MISRIGGED, PREVENTING THE VALVE FROM SHUTTING COMPLETELY.  THE CABLING WAS RIGGED AND THE BLEED DOWN CHECKED.  A CAMPAIGN DIRECTIVE IS BEING PREPARED TO CHECK THE REST OF THE FLEET FOR EXCESSIVE BLEED DOWN.  A PROCEDURE FOR
